Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 286, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 9:22 PM EDT for 11 counties in Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 9:22 PM EDT (01:22 UTC)
- Expired
- Jul 14, 2015, 10:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Clayton County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 9:25 PM EDT | TSTM WND DMG | Comfort Hill, GA | AROUND 20 INSTANCES OF TREES AND POWER LINES DOWN THROUGHOUT DEKALB COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 4:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
379
WUUS52 KFFC 150122
SVRFFC
GAC013-063-077-089-113-121-135-151-217-247-297-150200-
/O.NEW.KFFC.SV.W.0286.150715T0122Z-150715T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...
ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA...
SOUTHWESTERN BARROW COUNTY IN NORTH CENTRAL GEORGIA...
NORTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
WALTON COUNTY IN NORTH CENTRAL GEORGIA...
DEKALB COUNTY IN NORTH CENTRAL GEORGIA...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA...
SOUTHERN FULTON COUNTY IN NORTH CENTRAL GEORGIA...
NEWTON COUNTY IN NORTH CENTRAL GEORGIA...
HENRY COUNTY IN NORTH CENTRAL GEORGIA...
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 1000 PM EDT
* AT 921 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
NEAR SUWANEE TO LILBURN TO PINE LAKE TO NEAR HAPEVILLE TO NEAR
COLLEGE PARK TO NEAR FAIRBURN TO NEAR CHATTAHOOCHEE HILLS...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATLANTA...NEWNAN...LAWRENCEVILLE...MCDONOUGH...DECATUR...
FAYETTEVILLE...CONYERS...WINDER...MONROE...COVINGTON...JONESBORO...
PEACHTREE CITY...EAST POINT...DULUTH...STOCKBRIDGE...UNION CITY...
SUGAR HILL...FOREST PARK...SNELLVILLE AND SUWANEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3358 8481 3363 8475 3362 8474 3366 8458
3381 8423 3388 8417 3405 8412 3405 8410
3407 8411 3413 8409 3405 8381 3398 8363
3356 8374 3345 8393 3340 8398 3339 8398
3335 8439 3334 8438 3334 8472 3345 8480
TIME...MOT...LOC 0121Z 307DEG 40KT 3404 8411 3386 8414 3378 8422 3369
8439 3364 8452 3362 8464 3364 8479
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:11 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 14, 7:11 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 711 PM EDT TUE JUL 14 2015 .PREV DISCUSSION... /ISSUED 326 PM EDT TUE JUL 14 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST REGIONAL RADAR LOOP SHOWS ANOTHER CONVECTIVE COMPLEX GETTING ORGANIZED ACROSS NORTH TN AND TRACKING SOUTH-SOUTHEAST. SPC HAS PLACED MUCH OF TN IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM THIS EVENING. HIRES RADAR MODELS ARE SHOWING BETTER AGREEMENT WITH THIS COMPLEX PUSHING INTO FAR NORTH GA BETWEEN 5-7 PM THEN PUSHING SOUTHWARD AND ACROSS THE ATLANTA METRO AREA BY 8-10 PM.. THEN INTO PARTS OF CENTRAL GA BY MIDNIGHT AND CONTINUING INTO THE EARLY WEDNESDAY MORNING HOURS. HOWEVER...DO EXPECT THE STRENGTH OF THIS CONVECTION TO GREATLY DIMINISH AFTER MIDNIGHT AS IT PUSHES INTO PARTS OF CENTRAL GA. BEFORE THEN... THESE STORMS COULD CONTINUE TO BE STRONG AND POSSIBLY SEVERE THROUGH THE EVENING ACROSS NORTH GA... AND WOULD NOT BE SURPRISED TO SEE PARTS OF NORTH GA PLACED IN A SEVERE THUNDERSTORM WATCH BY 5-6 PM THIS EVENING. WILL HAVE TO MONITOR THIS STORM COMPLEX CLOSELY THROUGH THE EVENING AS INSTABILITIES REMAIN MODERATELY STRONG INTO THE EVENING. THE MAIN STORM THREATS THROUGH AT LEAST THE EVENING CONTINUE TO BE DAMAGING WINDS... FREQUENT LIGHTING AND POSSIBLY SOME LARGE HAIL AT TIMES. LOCALIZED BRIEF FLOODING CANNOT BE RULED OUT AS WELL... ESPECIALLY IF ANY TRAINING OCCURS IN THE MOUNTAINS. ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD CLOSELY MONITOR THE WEATHER FOR POSSIBLE WATCHES AND/OR WARNINGS THIS LATE AFTERNOON AND EVENING. MODELS ARE SHOWING SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE TROUGH THAT DIPS INTO NORTH GA AROUND 5-7 AM WEDNESDAY MORNING. ALTHOUGH EXPECTING MAINLY SHOWERS WITH THIS MORNING CONVECTION... CANNOT RULE OUT A FEW NON- SEVERE THUNDERSTORMS IN NORTH GA WEDNESDAY MORNING. THE COMBINATION OF THE WEAK SURFACE TROUGH AND WEAK DISTURBANCES IN THE NW FLOW ALOFT WILL HELP SPARK SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS PARTS OF NORTH AND CENTRAL GA BETWEEN 2PM AND 10PM ON WEDNESDAY. A FEW OF THESE COULD BE SEVERE AS WELL. THIS THREAT SHOULD END BY 10 PM WEDNESDAY EVENING. OTHERWISE... WILL ALLOW THE HEAT ADVISORY ACROSS PARTS OF CENTRAL GA TO EXPIRE BY 7 PM THIS EVENING... AND ANOTHER HEAT ADVISORY WILL LIKELY BE NEEDED FOR PARTS OF FAR CENTRAL GA AGAIN WEDNESDAY AFTERNOON. WILL LET THE MIDNIGHT SHIFT HANDLE THIS. ALSO... A MAV AND MET BLEND FOR TEMPS AND POPS LOOKED REASONABLE THROUGH THE SHORT TERM. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. A WEAK COLD FRONT AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING... POSSIBLY THE OVERNIGHT HOURS. OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY. THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY SHOWERS AND THUNDERSTORMS. TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL/01 && .AVIATION... 00Z UPDATE... CONTINUE TO MONITOR A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER FAR NORTH GEORGIA WHICH LOOKS TO ADVANCE TOWARD THE ATL AREA SITES BY 00Z. THIS TIMING STILL LOOKS GOOD IN THE TAF AND WILL INITIALIZE TEMPO IN 00Z SET FROM THE INITIAL LINE. LOOKS LIKE A COUPLE HOURS LATER FOR MCN AND CSG ALTHOUGH PROSPECTS OF LINE GETTING THERE ARE NOT AS HIGH BEFORE DISSIPATION. NEW LINE OF STORMS LOOKS TO DEVELOP OVER CENTRAL GA WED AFTERNOON AND WILL INCLUDE PROB30 FOR MCN AND CSG. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TSRA TIMING AND WED POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 94 72 93 / 80 30 20 10 ATLANTA 76 92 72 91 / 80 40 20 10 BLAIRSVILLE 68 89 63 86 / 50 40 10 10 CARTERSVILLE 74 93 67 91 / 80 40 20 10 COLUMBUS 77 96 75 94 / 40 40 30 30 GAINESVILLE 74 91 71 90 / 80 40 10 10 MACON 76 97 74 95 / 50 40 30 20 ROME 74 93 69 92 / 80 40 10 10 PEACHTREE CITY 74 94 70 92 / 70 40 20 20 VIDALIA 77 96 76 96 / 50 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON... WHITE...WHITFIELD...WILKES. HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONROE...MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...DEESE LONG TERM....RW AVIATION...DEESE
Hazardous weather outlook, Jul 14, 5:36 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT TUE JUL 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 536 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA AND PARTS OF CENTRAL GEORGIA THIS EVENING INTO TONIGHT. WEATHER HAZARDS EXPECTED... DAMAGING WINDS UP TO 70 MPH AND FREQUENT LIGHTNING. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD INTO NORTH GEORGIA AND CONTINUE MOVING THROUGH THE AREA INTO TONIGHT. SOME STORMS WILL BE SEVERE...WITH THE GREATEST THREAT OVER NORTH GEORGIA. THESE STORMS WILL LIKELY BEGIN TO WEAKEN AS THEY PUSH INTO CENTRAL GEORGIA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED TO REMAIN ALERT THIS EVENING INTO TONIGHT...AND ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 14, 8:53 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT TUE JUL 14 2015
GAZ038-039-050-051-062-150130-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-WARREN GA-
853 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...OGLETHORPE...
GREENE...WILKES AND WARREN COUNTIES UNTIL 930 PM EDT...
AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6
MILES EAST OF TIGNALL TO NEAR RAYLE TO NEAR LEXINGTON...AND MOVING
SOUTHEAST AT 50 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...CRAWFORDVILLE...LEXINGTON...UNION POINT...TIGNALL...
WOODVILLE...WHITE PLAINS...SILOAM...NORWOOD...RAYLE...SHARON...
CAMAK...ALEXANDER STEPHENS PARK...METASVILLE...SANDY CROSS...FLORAL
HILL...CADLEY...FICKLIN...HUTCHINGS AND LYNEVILLE.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3345 8259 3344 8262 3347 8305
3387 8318 3386 8289 3391 8262 3386 8261
3387 8258 3387 8257 3383 8260 3364 8248
TIME...MOT...LOC 0052Z 335DEG 61KT 3385 8263 3374 8286 3384 8314Local storm report, Jul 14, 8:54 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 3 S JASPER 34.43N 84.43W
07/14/2015 PICKENS GA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN...ESPECIALLY IN THE
SOUTHERN END OF THE COUNTY.
&&
EVENT NUMBER FFC1500527
RWILLISLocal storm report, Jul 14, 9:03 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG CARTERSVILLE 34.17N 84.80W
07/14/2015 BARTOW GA 911 CALL CENTER
911 CALL CENTER HAS RECEIVED NUMEROUS REPORTS OF TREES
DOWN COUNTY-WIDE. BASED ON RADAR VELOCITY
DATA...ESTIMATED AREA WITH GREATEST IMPACT LOOKS TO BE
AROUND CARTERSVILLE AROUND 830PM.
&&
EVENT NUMBER FFC1500528
KOVACIKSpecial weather statement, Jul 14, 9:04 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EDT TUE JUL 14 2015
GAZ036>038-150130-
OGLETHORPE GA-OCONEE GA-CLARKE GA-
904 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE...OCONEE AND CLARKE
COUNTIES UNTIL 930 PM EDT...
AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR NORTH HIGH SHOALS TO
NEAR CRAWFORD...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WATKINSVILLE...ATHENS...WINTERVILLE...BOGART...ARNOLDSVILLE...
WHITEHALL...BARNETT SHOALS... BEECHWOOD HILLS...BARRETTS
MILL...DUNLAP...HUTCHINGS...EASTVILLE AND OCONEE HEIGHTS.
LAT...LON 3400 8328 3400 8326 3401 8323 3400 8322
3400 8321 3384 8316 3377 8332 3393 8360
3398 8351 3403 8332
TIME...MOT...LOC 0102Z 328DEG 38KT 3385 8349 3385 8316Local storm report, Jul 14, 9:08 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 1 NNE ARNOLDSVILLE 33.92N 83.21W
07/14/2015 OGLETHORPE GA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN INCLUDING ON MEYER FARM
RD...ONNIE COLQUITT RD...AND LEXINGTON-CARLTON RD
&&
EVENT NUMBER FFC1500529
RWILLISLocal storm report, Jul 14, 9:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG CALHOUN 34.50N 84.95W
07/14/2015 GORDON GA 911 CALL CENTER
SEVERAL TREES WERE DOWNED ACROSS THE COUNTY...INCLUDING
IN CALHOUN.
&&
EVENT NUMBER FFC1500530
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 45 min |
| Jul 14, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 24 min |
| Jul 14, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 48 min |
| Jul 14, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 29 min |
| Jul 14, 8:17 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Jul 14, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Gordon, Paulding, Pickens | 23 min |
| Jul 14, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee, Oglethorpe | 37 min |
| Jul 14, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 30 min |
| Jul 14, 8:32 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jul 14, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 6 more | 46 min |
| Jul 14, 8:53 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 37 min |
| Jul 14, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 50 min |
| Jul 14, 9:04 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Jul 14, 9:28 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 32 min |
| Jul 14, 9:30 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Jul 14, 9:32 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding and 1 more | 28 min |
| Jul 14, 9:53 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 10 more | 52 min |
| Jul 14, 10:39 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, Fayette, Heard, Lamar and 2 more | 51 min |
| Jul 14, 11:24 PM EDT | Special Weather Statement | FFC | Bibb, Coweta, Jones, Lamar, Meriwether, Monroe and 3 more | 66 min |
| Jul 15, 3:34 AM EDT | Heat Advisory | FFC | Bleckley, Dodge, Emanuel, Jefferson, Johnson, Laurens and 10 more | 15 hr |
| Jul 15, 3:51 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 15, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 48 min |
| Jul 15, 4:54 PM EDT | Special Weather Statement | FFC | Wilcox | 21 min |
| Jul 15, 4:58 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jul 15, 5:18 PM EDT | Special Weather Statement | FFC | Lamar | 27 min |
| Jul 15, 5:22 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jul 15, 5:39 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jul 15, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 40 min |
| Jul 15, 6:36 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jul 15, 7:56 PM EDT | Special Weather Statement | FFC | Laurens, Wheeler | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.